Revista Matemática Iberoamericana


Previous issue  | Next issue  | Most recent Issue | All Issues | RMI summary
Volume 28, Issue 4, 2012
Metadata
 

Existence and asymptotics of travelling waves in a thermo-diffusive model in half cylinders. Part I: Neumann boundary conditions
Yannick Sire
pp. 907–929
Abstract | Full-Text PDF (318 KB) | Metadata

On the expansions of a real number to several integer bases
Yann Bugeaud
pp. 931–946
Abstract | Full-Text PDF (248 KB) | Metadata

Convexity of harmonic densities
David Benko, Peter Dragnev and Vilmos Totik
pp. 947–960
Abstract | Full-Text PDF (249 KB) | Metadata

Vector-valued non-homogeneous Tb theorem on metric measure spaces
Henri Martikainen
pp. 961–998
Abstract | Full-Text PDF (450 KB) | Metadata

Isodiametric sets in the Heisenberg group
Gian Paolo Leonardi, Séverine Rigot and Davide Vittone
pp. 999–1024
Abstract | Full-Text PDF (416 KB) | Metadata

Quasisymmetrically inequivalent hyperbolic Julia sets
Peter Haïssinsky and Constantin Dorin Dumitrașcu
pp. 1025–1034
Abstract | Full-Text PDF (173 KB) | Metadata

On Hardy spaces associated with certain Schrödinger operators in dimension 2
Jacek Dziubański and Jacek Zienkiewicz
pp. 1035–1060
Abstract | Full-Text PDF (330 KB) | Metadata

$L^3$ estimates for an algebraic variable coefficient Wolff circular maximal function
Joshua Zahl
pp. 1061–1090
Abstract | Full-Text PDF (425 KB) | Metadata

Revisiting Riesz transforms on Heisenberg groups
P. K. Sanjay and Sundaram Thangavelu
pp. 1091–1108
Abstract | Full-Text PDF (257 KB) | Metadata

Quasi-geostrophic equations, nonlinear Bernstein inequalities and $\alpha$-stable processes
Diego Chamorro and Pierre Gilles Lemarié-Rieusset
pp. 1109–1122
Abstract | Full-Text PDF (262 KB) | Metadata

Assouad’s theorem with dimension independent of the snowflaking
Assaf Naor and Ofer Neiman
pp. 1123–1142
Abstract | Full-Text PDF (331 KB) | Metadata

Boundedness of the twisted paraproduct
Vjekoslav Kovač
pp. 1143–1164
Abstract | Full-Text PDF (329 KB) | Metadata

Gelfand–Tsetlin bases for spherical monogenics in dimension 3
Sebastian Bock, Klaus Gürlebeck, Roman Lávička and Vladimír Souček
pp. 1165–1192
Abstract | Full-Text PDF (406 KB) | Metadata

Erratum: Fitting a $C^m$-smooth function to data II
Charles Fefferman and Bo'az Klartag
pp. 1193
Abstract | Full-Text PDF (77 KB) | Metadata